# SDR ASAA2021121136874

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 50,737 hours, 15,125 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, RIGHT FMC FAILED. RIGHT FMC WAS REGAINED THROUGH QRH PROCEDURE. GROUNDED - YES. PERFORMED RT FMC BITE PROCEDURE REF B737-800 FIM 34-61 TASK 801. RT FMC DETECTED A "PRES POS LAT RATE" ANOMALY AND STARTED "RESYNC" SUCCESSFULLY. ADIRS #1 & #2 BITE PROCEDURE SHOWED NO SIGNIFICANT FAULTS. INTERMITTENT FAULT CORRECTED BY FLIGHT CREW WITH QRH PROCEDURE. OK FOR SERVICE.
